# SDR IPXA2018052963027

- Difficulty date: May 17, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AUB756415
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON L ANGLE WAS FOUND CRACKED ABOVE AFT END OF THE PRECOOLER.  REMOVED AND REPLACED THE ANGLE IAW SRM 54-01-42.
